MAUDE Adverse Event Report: ASAHI INTECC CO LTD PROWATER; PTCA GUIDE WIRE

ASAHI INTECC CO LTD PROWATER; PTCA GUIDE WIRE
Model Number AGH146000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an asahi prowater guide wire was used for a percutaneous coronary intervention (pci) to treat a moderately calcified and mildly tortuous 75% or less stenosis in the ramus intermedius (ri).The prowater guide wire formed a loop at the proximal ri.An attempt was made to straighten the loop by pulling the guide wire.The tip of the prowater guide wire was detached and remained in the artery.A stent was deployed to embed the fragment against the vessel wall.It was informed that there was no adverse patient effect associated with this event and the patient was discharged.Mfr report #: 3003775027-2026-00140.

Brand Name
PROWATER
Common Device Name
PTCA GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO LTD
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key25895619
Report Number3004718255-2026-00031
Device Sequence Number9790076
Product Code DQX
UDI-Device Identifier04547327056120
UDI-Public(01)04547327056120(17)280331(10)250417A07A
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2026
Report Date (Section F) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAGH146000
Device Lot Number250417A07A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/22/2026
Device Age14 MO
Event Location Hospital
Date Report to Manufacturer07/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexUnknown
Date Report Sent to FDA07/21/2026